# SDR UPS08B52898

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-400
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE EMERGENCY LIGHTS WITH EMERGENCY SWITCH ARMED.  RESET PASSENGER CABIN EMERGENCY LIGHT SWITCH. OPS CHECK NORMAL.
